2019 SCHEDULE

Wednesday, July 31st, 2019                                 Admission: Free

7:30 am – 8:30 am             Indoor Entry 4-H / FFA Exhibits Food & Flowers Community Building

8-10 am                                 Rabbit and Poultry Entry

9 am – 2 pm                         Open Class Registration – Community Building

3 pm                                       Poultry Show (4-H, FFA, Open Class)

5 pm                                       Rabbit Show (4-H, FFA, Open Class)

5 pm                                       Horse Check-in

6 pm                                       Sheep, Goat, and Swine Check-in

Thursday, August 1st, 2019                                 Admission: Free

7 am                                       Beef Check-in

8 am                                       Horse Show – Arena

12 pm                                    4-H Appreciation Cookout

1 pm                                       Feeder Calf Show (Open Class) – Pavilion

2 pm                                       Sheep, Goat, & Swine Show – Pavilion

6-9 pm                                   Wine Tasting – Beer Garden

5 pm – 11 pm                       Beer Garden Hours

Friday, August 2nd 2019                                      Grandstand/Beer Garden $15, Pits $20

10 am                                    Beef Show (4-H, FFA) – Pavilion

3 pm                                       Ag Olympics TBA

7 pm                                       DEMO DERBY: MODS, Full Size Light Weld, 80s and Newer Hobo, 90s

                                                and Newer, 90’S WOMEN ONLY, Power Wheels

2 pm – 1 am                         Beer Garden Hours

9 pm – 1 am                         Band in Beer Garden: Dave Merkel Band

Saturday, August 3rd, 2019                                  Grandstand/Beer Garden $15, Pits $20

10 am                                    Livestock Judging

12 pm                                    Kids Horseplay day at Horse Arena

1 pm                                       Boy Scouts Flag Retirement Ceremony

1 pm                                       FFA Auction – Food Court

1 pm                                       Cornhole Tournament – Beer Garden

2 pm                                       Style Review-Community Building

3 pm                                       4H, FFA, and Farm and Family Awards – Community Building

                                                Followed by Live Auction, FFA Labor auction to follow awards

1 pm – 1 am                         Beer Garden Hours

7 pm                                       Knights of Valor Jousting Show

9 pm – 12pm                        Live Band in Beer Garden: Tucker’s August

9 pm – midnight                  Teen Dance – Softball Field

Sunday, August 4th, 2019    KIDS’ DAY             Admission: FREE

9-12                                        Car Show Check-in, Show to follow

9:30 am                                 Church Service

11:30 pm                              4H Premium Auction

12:30 pm                              School Band

1 pm                                       Team Roping – Arena

1 pm – 5 pm                         Kids Events – Farming Phil Show, Poppin’ Penelope,

                                                Dozer Arcade Games, Face Painting

1 pm – 5 pm                         Hilltop Pony Rides – On Grounds

1 pm – 4 pm                         Open Class Feeder Calf Show

1 pm – 3 pm                          FFA Bingo (In Community Building)

2 pm                                       Kiddie Pedal Pull

5:30 pm                                 Release ALL Exhibits

12 pm –6 pm                        Beer Garden Hours